# SDR HNAA2016102400332

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 58,136 hours, 64,695 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT.   INSPECTED THE WINDSHIELD HEAT WIRING AND INVERTERS FOR DEFECTS. NONE FOUND.  GROUND RAN ENGINES WITH BLEEDS ON. NO ODORS NOTED. OK FOR SERVICE.
